MathSciNet Relay Station
MathSciNet bibliographic data
MR534411 22E50
Silberger, Allan J. Correction: "The Knapp-Stein dimension theorem for $p$-adic groups'' [Proc. Amer. Math. Soc. 68 (1978), no. 2, 243–246; MR 58 #11245]. Proc. Amer. Math. Soc. 76 (1979), no. 1, 169–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement